RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Eminyan, Karapet Mkrtichevich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 2

Number of views:
This page:1816
Abstract pages:3454
Full texts:1020
References:340
Associate professor
Candidate of physico-mathematical sciences (1993)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 13.04.1964
E-mail: ,
Keywords: number theory.

http://www.mathnet.ru/eng/person17650
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/293598
http://elibrary.ru/author_items.asp?spin=3278-3354
ISTINA http://istina.msu.ru/workers/6506300547
http://orcid.org/0000-0002-7314-6815
http://www.researcherid.com/rid/P-3838-2017

Publications in Math-Net.Ru
2020
1. K. M. Eminyan, “Waring's problem in natural numbers of special form”, Mat. Sb., 211:5 (2020),  126–142  mathnet; Sb. Math., 211:5 (2020), 733–749  isi  scopus
2019
2. K. M. Eminyan, “A Nonlinear Additive Problem with Prime Numbers of a Special Form”, Mat. Zametki, 105:3 (2019),  455–461  mathnet  elib; Math. Notes, 105:3 (2019), 458–463  isi  scopus
2016
3. K. M. Eminyan, “Generalized problem of divisors with natural numbers whose binary expansions have special type”, Chebyshevskii Sb., 17:1 (2016),  270–283  mathnet  elib
4. K. M. Eminyan, “Asymptotic Law of Distribution of Primes of Special Form”, Mat. Zametki, 100:4 (2016),  619–622  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 625–628  isi  scopus
2015
5. K. M. Eminyan, “The generalized divisor problem with natural numbers of a special form”, Mat. Sb., 206:7 (2015),  135–144  mathnet  mathscinet  zmath  elib; Sb. Math., 206:7 (2015), 1020–1029  isi  scopus
2014
6. K. M. Eminyan, “The Goldbach problem with primes having binary expansions of a special form”, Izv. RAN. Ser. Mat., 78:1 (2014),  215–224  mathnet  mathscinet  zmath  elib; Izv. Math., 78:1 (2014), 201–211  isi  elib  scopus
2011
7. K. M. Èminyan, “Additive problems in positive integers with binary expansions of a special type”, Chebyshevskii Sb., 12:1 (2011),  178–185  mathnet  mathscinet
8. K. M. Eminyan, “On the Mean Values of the Function $\tau_k(n)$ in Sequences of Natural Numbers”, Mat. Zametki, 90:3 (2011),  454–463  mathnet  mathscinet; Math. Notes, 90:3 (2011), 439–447  isi  scopus
2004
9. K. M. Eminyan, “Estimate of Fractional Moments of a Trigonometric Sum”, Mat. Zametki, 76:2 (2004),  312–315  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 291–295  isi  scopus
10. K. M. Eminyan, “The $L_1$-Norm of a Trigonometric Sum”, Mat. Zametki, 76:1 (2004),  133–143  mathnet  mathscinet  zmath; Math. Notes, 76:1 (2004), 124–132  isi  scopus
1996
11. K. M. Eminyan, “A binary problem”, Mat. Zametki, 60:4 (1996),  634–637  mathnet  mathscinet  zmath  elib; Math. Notes, 60:4 (1996), 478–481  isi
1994
12. K. M. Eminyan, “On the representation of numbers with given properties of binary expansion by sums of two squares”, Trudy Mat. Inst. Steklov., 207 (1994),  377–382  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 347–351
1991
13. K. M. Eminyan, “On the Dirichlet divisor problem in some sequences of natural numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991),  680–686  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:3 (1992), 669–675  isi
1990
14. K. M. Eminyan, “$\chi$-Universality of the Dirichlet $L$-function”, Mat. Zametki, 47:6 (1990),  132–137  mathnet  mathscinet  zmath; Math. Notes, 47:6 (1990), 618–622  isi

Presentations in Math-Net.Ru
1. On Waring's problem
K. M. Eminyan
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 31, 2015 11:05
2. Hua Loo-Keng problem with primes of special type.
K. M. Eminyan
International conference on analytic number theory dedicated to 75th anniversary of G. I. Arkhipov and S. M. Voronin

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020